# SDR SWAA2024091034811

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 65,920 hours, 39,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 1ABC INOP<[01] REMOVED AND REPLACED LAMP AT EMERGENCY LIGHT ROW 1ABC IAW AMM 33-51-03; OPS CHECK GOOD
